# SDR CA130625008

- Difficulty date: June 22, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 15,857 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Air Distribution
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

(CAN) EMERGENCY DECLARED DUE TO SMOKE IN THE COCKPIT AND PASSENGER CABIN DURING TAKEOFF ROLL, REJECTED T/O AT APPROXIMATELY 135 KTS.  FIRE TRUCKS CALLED OUT.  PASSENGER REACTION CALM.  TROUBLESHOOTING C/O IAW 21-20-00-810-803A, NO FAULTS USING APU BLEED OR NR 1-2 ENGINE BLEED.  AT HIGH POWER SOME ODERS NOTED FROM ENGINE NR 1 ENGINE FOR 2 MINS AND DISSAPATED. AIR QUALITY VERY GOOD.  AT NO TIME ANY SMOKE NOTED. RECIRCULATION FILTERS REPLACED IAW AMM 21-24-02.
